# SDR HALA2022061300112

- Difficulty date: June 10, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08578
- Aircraft time: 9,902 hours, 2,261 cycles
- Engine: Pwa PW118
- System (JASC): 7532 · Compressor Bleed Valve
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ECAM ENG 2 AIR SYS FAULT DESCENDING THROUGH 12,000' // REMOVED AND REPLACED #2 ENGINE BUFFER AIR VALVE PER AMM 75-26-04, PERFORMED TEST 3 IDLE RUN PER AMM 71-00-00, NO DEFECTS NOTED, SYSTEM CHECKED NORMAL. OK FOR SERVICE.
